# SDR ASAA2017010819500

- Difficulty date: January 8, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A81313
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR AREA INTERCOSTAL UPPER SURFACE GOUGED AT BS 832 RBL 6. GROUNDED - YES. REMOVED DAMAGED INTERCOSTAL WEB FROM STA 827-847, RBL6 PER SRM 51-40-02. FABRICATED NEW INTERCOSTAL WEB PER BAC DWG 146A8131 REV-. INSTALLED PER BAC DWG 146A8130 REV: L AND PER SRM 51-40-02.
